# SDR MYWA09070

- Difficulty date: December 12, 2009
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 23,746 hours, 8,487 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - PRESSURIZATION:  AUTO FAIL AND ALTN LIGHT ON, AUTO FAIL LIGHT GOES OFF WHEN PRESS MODE SELECTOR SWITCH IS IN ALTN.
